, Volume 10, Issue 1, pp 39–49 | Cite as

Spectral Properties of Image Measures Under the Infinite Conflict Interaction

  • Sergio Albeverio
  • Volodymyr Koshmanenko
  • Mykola Pratsiovytyi
  • Grygoriy Torbin


We introduce the conflict interaction with two positions between a couple of image probability measures and consider the associated dynamical system. We prove the existence of invariant limiting measures and find the criteria for these measures to be a pure point, absolutely continuous, or singular cotinuous as well as to have any topological type and arbitary Hausdorff dimension.

Mathematics Subject Classification (2000)

11A67 11K55 26A46 28A80 28D05 60G30 


Conflict interaction Hausdorff dimension image measure probability measure singular measure stochastic matrix 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    S. Albeverio, V. Koshmanenko, G. Torbin, Fine structure of the singular continuous sperctrum, Meth. Funct. Anal. Topol. 9(2) (2003), 101–127.Google Scholar
  2. 2.
    S. Albeverio, V. Koshmanenko, M. Pratsiovytyi, and G. Tprbin, Open image in new window-representation of real numbers and fractal probability distribution, subm. to Infinite Dimensiional Analysis, Quantum Probability and Related Topics.Google Scholar
  3. 3.
    M. F. Barnsley, and S. Demko, Iterated functional system and the global constuction of fractals, Proc. Roy. Soc. London A, 399 (1985), 243–275.Google Scholar
  4. 4.
    S. D. Chatterji, Certain induced measures on the unit interval, J. London Math. Soc.,38(1962),325–331.Google Scholar
  5. 5.
    S. Kakutani, Equivalence of infinite product measures, Ann. Math., 49 (1948), 214–224.Google Scholar
  6. 6.
    V. Koshmanenko, The theorem of conflicts for a pair of stochastic vectors, Ukrainian Math. J., 55(4) (2003), 555–560.Google Scholar
  7. 7.
    V. Koshmanenko, The theorem of conflicts for a couple of probability measures, accepted to publ. in Math. Meth. Oper. Res., 59(2) (2004).Google Scholar
  8. 8.
    M. V. Pratsiovytyi, Fractal, superfractal and anomalously fractal distribution of random variables with a fixed infinite set of independent n-adic digits, Exploring Stochastic Laws VSP (1995), 409–416.Google Scholar
  9. 9.
    M. V. Pratsiovytyi, Fractal approach to investigation of singular distributions (in Ukrainian) National Pedagogical Univ., Kyiv, 1998.Google Scholar

Copyright information

© Birkhäuser Verlag, Basel 2006

Authors and Affiliations

  • Sergio Albeverio
    • 1
    • 2
    • 3
    • 4
    • 5
  • Volodymyr Koshmanenko
    • 6
  • Mykola Pratsiovytyi
    • 7
  • Grygoriy Torbin
    • 7
  1. 1.Institut für Angewandte MathematikUniversität BonnBonnGermany
  2. 2.BiBos, Bielefeld-Bonn, Universität BielefeldBielefeldGermany
  3. 3.SFB-611, Universität BonnBonnGermany
  4. 4.IZKSBonnGermany
  5. 5.CERFIM Locarno and Acc. Arch. Locarno and USISwitzerland
  6. 6.Institute of MathematicsKyivUkraine
  7. 7.National Pedagogical UniversityKyivUkraine

Personalised recommendations